Feb 5, 2004
Hello Dr. Moyle,
Regarding your question about wasting. I havent lost any weight, which is strange, but I've noticed that my arms and legs have slowly been loosing the fullness of the muscle tone I had and the cartilage around my joints has sunken in. I am still active. I do eat pretty healthy most of the time, no junk food really and about forgetting the meds, hasen't happened yet I smoke , but I take my meds pretty religiously. I also exercise by roller blading and sit ups and light hand weights at home. I have really only been smoking pot for about 4 years now. I do want to cut back on it, I have been excesively using it. Anyway that was what I meant by wasting. Thank you for answering my question.
Response from Dr. Moyle
Thanks for your feed back. keep up the good tablet taking! regards Graeme
Supplements for Lipodystrophy
- Is Itchy Rash A Possible Sign Of Ars?
- Is Swollen Lymph Nodes A Sign Of Acute HIV Infection?
- Sore Throat Could I Have Acute HIV Infection
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Dry Mouth After Masturbation Worried I Have HIV
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.